# SDR ASAA2015102913559

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,624 hours, 10,513 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE NOT LISTED ON MENU OF MCDU.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-15, TASK 801, SATCOM, OPS NORMAL.
